Adaptive preferences and institutional stability

Alos-Ferrer, C. (2014) Adaptive preferences and institutional stability. Journal of Institutional and Theoretical Economics, 170 (1). pp. 27-30. ISSN 0932-4569

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of Institutional and Theoretical Economics
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2000/2002
Subjects:
?? economics and econometrics ??
ID Code:
221551
Deposited By:
Deposited On:
24 Jun 2024 11:15
Refereed?:
Yes
Published?:
Published
Last Modified:
24 Jun 2024 11:15